MathSciNet Relay Station
MathSciNet bibliographic data
MR478212 58C25 (32B05)
Milman, Pierre The Malgrange-Mather division theorem. Topology 16 (1977), no. 4, 395–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement